PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 39 [1] (2005)Páginas 21 - 35

On the Hurewicz theorem for wedge sum of spheres

Fermin Dalmagro
Universidad Central de Venezuela, Caracas
Yamilet Quintana
Universidad Simon Bolivar, Caracas

Resumen.En este artículo damos una demostración alternativa de el teorema de Hurewicz cuando el espacio topológico $X$ es CW-complejo. En realidad probamos que si $X_{0}\subseteq X_{1}\subseteq \cdots X_{n-1}\subseteq X_{n}=X$ es una descomposición CW de $X$, el homomorfismo de Hurewicz $\Pi _{n+1}\left( X_{n+1}, X_{n}\right)\longrightarrow H_{n+1}\left( X_{n+1}, X_{n}\right)$ es un isomorfismo y usando un resultado de Álgebra Homológica demostramos que si $X$ es conexo, el homomorfismo de Hurewicz $\Pi _{n}\left( X\right)\longrightarrow H_{n}\left( X\right)$ es un isomorfismo.

Abstract. This paper we provides an alternative proof of Hurewicz theorem when the topological space $X$ is a CW-complex. Indeed, we show that if $X_{0}\subseteq X_{1}\subseteq \cdots X_{n-1}\subseteq X_{n}=X$ is the CW decomposition of $X$, then the Hurewicz homomorphism $\Pi _{n+1}\left( X_{n+1}, X_{n}\right)\longrightarrow H_{n+1}\left( X_{n+1}, X_{n}\right)$ is an isomorphism, and together with a result from Homological Algebra we prove that if $X$ is $(n-1)$-connected, the Hurewicz homomorphism $\Pi _{n}\left( X\right)\longrightarrow H_{n}\left( X\right)$ is an isomorphism.

* (1) Research partially supported by DID-USB under Grant DI-CB-015-04


Palabras claves. Hurewicz homomorphism, CW-complexes, exact sequence, homotopic groups, homology groups.

Codigo AMS. Primary: 55N10, 55N99, 55Q40. Secondary: 54F65.

Archivo completo : Formato [PS] (167 K).